# SDR AALA202112076784

- Difficulty date: October 26, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL PLATE AT FR 66 AND S23R. REPLACED SILL PLATE PER SRM 51-42-11.
